# SDR 2009FA0000046

- Difficulty date: January 22, 2009
- Submitted: January 30, 2009
- Operation: General aviation
- Aircraft: N377SR
- Make and model: Cirrus SR22
- Aircraft serial: 2504
- Engine: Cont IO550N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Oil Line
- Part time: 796 hours
- Component: Oil Line
- Component part number: AN9192
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 100 HR INSP ON AN ENGINE, THE OIL LINES FOR THE TURBO NORMALIZED SYS WERE BEING CHECKED FOR SECURITY.  MX TO OIL LINE THAT CONNECT BETWEEN THE MANIFOLD PRESSURE CONTROLLER AND THE MASTER WASTE GATE IN HIS HAND, APPLIED VERY LITTLE PRESSURE TO CHECK FOR SECURITY, THE OIL LINE B-NUT BROKE LOOSE FROM ITS TORQUE WITH VERY LITTLE PRESSURE APPLIED.  THE MX INSPECTED B-NUT OF THE OIL LINE AND THE REDUCER FITTING FOR ABNORMALITIES, NONE WERE FOUND.  THE MX TORQUED THE FITTING TO APPROPRIATE SPECS IAW OEM INSTRUCTIONS.  MX AGAIN APPLIED PRESSURE TO THE LINE, THE B-NUT BROKE LOOSE FROM ITS TORQUE.  THESE OIL LINE B-NUTS DO NOT COME WITH MEASURES FOR INSTALLATION OF SAFETY WIRE.  THE SAFETY CONCERN IS IF OTHER MAINT WAS BEING PERFORMED IN THE VICINITY OF THERE OIL LINES, MX MIGHT INADVERTENTLY CAUSE ONE OF THESE B-NUTS TO BREAK LOOSE FROM ITS TORQUE.   (K)
